Processing may take a few seconds...

Article


Title

Pointwise convergence of Fourier-Laguerre series of integrable functions

Authors

Year of publication

2018

Published in

Fasciculi Mathematici

Journal year: 2018 | Journal number: nr 60

Article type

scientific article

Publication language

english

Keywords
EN
  • rate of approximation
  • summability of Fourier-Laguerre series
Abstract

EN We extend and improve the some results of Xh. Z. Krasniqi [Int. J. of Anal. and Appl. Vol. 1, 33-39 (2013)], M. L. Mittal and M. V. Singh [Operators, Int. J. of Analysis, Vol. 2015, Article ID 478345, 4 pages] and from many other papers on summability of Fourier-Laguerre series to strong summability proving the estimate of the deviation of the partial sums from considered functions. There also is a remark on summability methods used in cited papers.

Pages (from - to)

93 - 101

DOI

10.1515/fascmath-2018-0006

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Full text of article

Download file

Access level to full text

public

Points of MNiSW / journal

10.0

Points of MNiSW / journal in years 2017-2021

10.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.